Skip to main content

Square functions, Cauchy integrals, analytic capacity, and harmonic measure

  • Main Lectures
  • Conference paper
  • First Online:
Harmonic Analysis and Partial Differential Equations

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 1384))

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 54.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 69.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. A.P. Calderón, "Cauchy integrals on Lipschitz curves and related topics," Proc. Nat. Acad. Sci. U.S.A. 74(1977), 1324–1327.

    Article  MathSciNet  MATH  Google Scholar 

  2. R. Coifman, A. McIntosh, and Y. Meyer, "L, intégrale de Cauchy définit un opéateur borné sur L2 pour les courbes lipschitziennes," Ann. Math. 116(1982), 361–387.

    Article  MathSciNet  MATH  Google Scholar 

  3. G. David, "Opérateurs integraux singuliers sur certaines courbes du plan complexe." Ann. Scient. Ec. Norm. Sup. 17(1984), 157–189.

    MATH  Google Scholar 

  4. _____, "Une minoration de la norme de l’operateur de Cauchy sur les graphes lipschitziens," to appear T.A.M.S.

    Google Scholar 

  5. G. David and J.L. Journé, “A boundedness criterion for general Calderón-Zygmund operators," Ann. Math. 120(1984), 371–397.

    Article  MATH  Google Scholar 

  6. G. David, J.L. Journé, and S. Semmes, Opérateurs de Calderón-Zygmund, fonctions para acrétives et interpolation," Revista Matemática Iberoamericana 4(1985), 1–56.

    Article  MATH  Google Scholar 

  7. W. Feller, An Introduction to probability theory and its applications, Vol. 1, John Wiley and Sons, Inc., 1968.

    Google Scholar 

  8. J. Garnett, "Positive length but zero analytic capacity," P.A.M.S. 24(1970), 696–699.

    Article  MathSciNet  MATH  Google Scholar 

  9. _____, Bounded analytic functions, Academic Press, 1981.

    Google Scholar 

  10. D. Jerison and C. Kenig, "Hardy spaces, A, and singular integrals on chord-arc domains," Math. Scand. 50(1982), 221–247.

    MathSciNet  MATH  Google Scholar 

  11. P.W. Jones and S. Semmes, "An elementary proof of the boundedness of Cauchy integrals on Lipschitz curves," preprint.

    Google Scholar 

  12. C. Kenig, "Weighted Hp spaces on Lipschitz domains," Amer. J. Math. 102(1980), 129–163.

    Article  MathSciNet  MATH  Google Scholar 

  13. A. Uchiyama, "A constructive proof of the Fefferman-Stein decomposition of BMO(Rn)," Acta Math. 148(1982), 215–241.

    Article  MathSciNet  MATH  Google Scholar 

  14. M. Weiss, "The law of the iterated logarithm for lacunary trigonometric series, T.A.M.S. 91(1959), 444–469.

    MathSciNet  MATH  Google Scholar 

  15. M. Zinsmeister, "Domaines reguliers du plan," Ann. Inst. Fourier, Grenoble, 35(1985), 49–55.

    Article  MathSciNet  MATH  Google Scholar 

  16. N.G. Makarov, "On the distortion of boundary sets under conformal mappings," Proc. London Math. Soc. 51(1985), 369–384.

    Article  MathSciNet  MATH  Google Scholar 

  17. P. Mattila, "Smooth maps, null sets for integral geometric measure and analytic capacity," Ann. Math. 123(1986), 303–309.

    Article  MathSciNet  MATH  Google Scholar 

  18. T. Murai, A real variable method for the Cauchy transform and applications to analytic capacity, to appear in Springer Lecture Notes series.

    Google Scholar 

  19. F. Przytyeki, M. Urbanski, A. Zdunik, Harmonic, Hausdorff, and Gibbs measures on repellers for holomorphic maps, preprint 1986.

    Google Scholar 

  20. R. Salem and A. Zygmund, "La loi du logarithme iteré pour les séries trigonometriques lacunaires," Bull. Sci. Math. 74(1950), 209–224.

    MathSciNet  MATH  Google Scholar 

  21. E.M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, 1970.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

José García-Cuerva

Rights and permissions

Reprints and permissions

Copyright information

© 1989 Springer-Verlag

About this paper

Cite this paper

Jones, P.W. (1989). Square functions, Cauchy integrals, analytic capacity, and harmonic measure. In: García-Cuerva, J. (eds) Harmonic Analysis and Partial Differential Equations. Lecture Notes in Mathematics, vol 1384. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0086793

Download citation

  • DOI: https://doi.org/10.1007/BFb0086793

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-51460-2

  • Online ISBN: 978-3-540-48134-8

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics